MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. 10 INCH EXT W/ 0.2 PED & VLV PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. 10 INCH EXT W/ 0.2 PED & VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20029E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of the filter cracked and leaked could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a model or lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: no product will be returned per customer.No investigation was performed.Root cause description: due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that 6 10 inch ext w/ 0.2 ped & vlv port experienced damage/deformation and leakage.The following information was provided by the initial reporter: we have had 5 of the 0.2 micron filters #20029e.That have either started turning colors within the filter or cracked and leaking.
 
Additional Manufacturer Narrative
Supplemental mdr correction: b3: date of event on (b)(6) 2020.
 
Event or Problem Description
It was reported that 6 10 inch ext w / 0.2 ped & vlv port experienced damage / deformation and leakage.The following information was provided by the initial reporter: we have had 5 of the 0.2 micron filters#: 20029e.That have either started turning colors within the filter or cracked and leaking.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: concomitant medical products: device available for eval yes.Concomitant products: returned to manufacturer on: 09/30/2020.Evaluation method codes: 10.Evaluation result codes:114.Evaluation conclusion codes: 133.Investigation conclusion a complaint of tubing leakage was received from the customer.5 samples were received for investigating.Visual inspection and leakage testing was performed to verify the customer complaint of cracked filters.A device history record review could not be performed on model 20029e because a lot number was not provided by the customer.Probable identified cause for vent leakage is clog/oversaturation of filter and time of use from which the fluid flow was restricted.Fluid then seeks path of least resistance through filter vent.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
10 INCH EXT W/ 0.2 PED & VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10601914
Report Number9616066-2020-02882
Device Sequence Number3650342
Product Code FPA
UDI-Device Identifier10885403234866
UDI-Public10885403234866
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20029E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/22/2020
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;